# SDR ASAA2021083136160

- Difficulty date: August 31, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 65,808 hours, 26,430 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 143A7501132
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LBL 26 TRANSITION HAS AREAS OF CORROSION STA. 500B +10 TO 500D +10. GROUNDED - YES. REMOVED CORROSION FOUND TRANSITION PANEL OUT OF LIMITS IAW B737-900 SRM 53-00-53-1A-2. REPAIRED TRANSITION PANEL IAW B737-900 SRM 53-00-53-2R-5W .3 O .040 R 0 L .4 D .040.
